# SDR AALA202502244615

- Difficulty date: February 22, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N928AN
- Make and model: Boeing 737823
- Aircraft serial: 29528
- Aircraft time: 65,629 hours, 27,634 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Sys
- Condition: Abnormal
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: FUEL LEAK SUSPECTED, FUEL BURN ON THE LEFT SIDE WAS HIGHER THAN EXPECTED, RESULTING IN A 2K FUEL IMBALANCE WITHIN 10 MINS AFTER TAKEOFF. AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT CLT. COMPILED WITH TSI PER MOC ENGINE RUN REQUEST TEST AND FIM 28-41-00-810-801 AND AMM 28-22-00-730-801 AND AMM 28-22-00-730-802. OPERTIONAL CHECK GOOD NO FAULTS FOUND AT THIS TIME.
